# SDR CA001026009

- Difficulty date: October 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Relay
- Part number: XD4N
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF AN INTERMITTENT RUD PRESS CAUTION LIGHT WITH ENGINES RUNNING RESULTED IN THE REPLACEMENT OF THE SWITCHOVER RELAY 2721-K1, WHICHWAS FOUND TO BE FAILING INTERNALLY. THIS RELAY IS BELIEVED TO BE ORIGINAL EQUIPMENT.TIAF 19,907 HRS.TCAF 26,556 CYC.
